[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Number 1 (4-2017) ::
IJMSI 2017, 12(1): 95-106 Back to browse issues page
On the Zero-divisor Cayley Graph of a Finite Commutative Ring
A. R. Naghipour
Abstract:  

Let R be a fnite commutative ring and N(R) be the set of non unit elements of R. The non unit graph of R, denoted by Gamma(R), is the graph obtained by setting all the elements of N(R) to be the vertices and defning distinct vertices x and y to be adjacent if and only if x - yin N(R). In this paper, the basic properties of Gamma(R) are investigated and some characterization results regarding connectedness, girth and planarity of Gamma(R) are given.

Keywords: Connectivity, diameter, girth, planar graph, clique.
Full-Text [PDF 120 kb]      
Type of Study: Research | Subject: Special
Add your comments about this article
Your username or email:

Write the security code in the box >



XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Naghipour A R. On the Zero-divisor Cayley Graph of a Finite Commutative Ring. IJMSI. 2017; 12 (1) :95-106
URL: http://ijmsi.ir/article-1-632-en.html
Volume 12, Number 1 (4-2017) Back to browse issues page
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.045 seconds with 780 queries by yektaweb 3461